# SDR AALA996052

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Connected
- Condition: Disconnected
- Location: Seat 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - FLT 11D EMERGENCY LIGHT OUT.  RECONNECTED CANNON PLUG AT BULKHEAD.  OPS CHECK GOOD.  (M)
